# SDR SWAA2023030809602

- Difficulty date: February 23, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS FAILED OPERATIONAL TEST THROUGHOUT THE CABIN.<[01] REMOVED AND REPLACED AT LOCATIONS M1673; M1670 AND M1669 PERFORMED OPERATIONAL TEST NORMAL AS PER REF B737 AMM 33-51-06-960-805;[02] CORRECTION FOR STEP # 1 REMOVED AND REPLACED EMERGENCY BATTERY PACK AT LOCATIONS M1673; M1670 AND M1669 PERFORMED OPERATIONAL TEST NORMAL AS PER REF B737 AMM 33-51-06-960-805;[03] VERIFIED 2.
